Full Text: PDF
Received February 3, 2017; Accepted August 5, 2017; Published August 30, 2017
Abstract. In this paper, some conditions for the well-posedness of the hemivariational-like inequalities in Banach spaces are investigated. Under different monotonicity assumptions, some equivalent formulations of the hemivariational-like inequality are presented. In addition, some metric characterizations of the well-posed hemivariational-like inequalities are presented. A class of hemivariational-like inequalities which are well-posed are also obtained.
How to Cite this Article:
E. Khakrah, A. Razani, R. Mirzaei, M. Oveisiha, Some metric characterizations of well-posedness for hemivariational-like inequalities, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 44, pp. 1-12.